# SDR 98ZZZX1066

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5VX
- Make and model: Gulstm G159
- Aircraft serial: 007
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 159C1031413
- Condition: Cracked
- Location: Rud Bellcrank
- Part time: 12,360 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE RUDDER CONTROL SYSTEM REFERENCING CUSTOMER BULLETIN NR 235A DATED 5-21-73, DISCOVERED A CRACK IN THE RUDDER CONTROL BELLCRANK SUPPORT BRACKET AND ITS ATTACHMENT ANGLE.  THE BRACKET IS MOUNTED TO THE TOP OF THE TAIL COMPARTMENT BETWEEN FRAME NR 669 AND NR 690.
